Journal of Symplectic Geometry

Correction: The Verlinde formula as fixed point formulas

A. Alekseev , E. Meinrenken , and C. Woodward

Abstract

Due to a publisher error, the correct version of sections 5.4, 5.5, and 5.6 was not printed. The correct version is includedhere.

Article information

Source
J. Symplectic Geom., Volume 1, Number 2 (2002), 427-435.

Dates
First available in Project Euclid: 12 August 2004

Permanent link to this document
https://projecteuclid.org/euclid.jsg/1092316655

Mathematical Reviews number (MathSciNet)
MR1959587

Zentralblatt MATH identifier
1064.53504

Citation

Alekseev, A.; Meinrenken, E.; Woodward, C. Correction: The Verlinde formula as fixed point formulas. J. Symplectic Geom. 1 (2002), no. 2, 427--435. https://projecteuclid.org/euclid.jsg/1092316655


Export citation